lnu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Approximation of unbounded functions by linear positive operators
Thapar Institute of Engineering and Technology, India.
Uppsala University, Sweden.
1996 (English)In: Mathematische Nachrichten, ISSN 0025-584X, E-ISSN 1522-2616, Vol. 180, no 1, p. 85-93Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1996. Vol. 180, no 1, p. 85-93
National Category
Mathematical Analysis
Research subject
Natural Science, Mathematics
Identifiers
URN: urn:nbn:se:lnu:diva-6540DOI: 10.1002/mana.3211800106OAI: oai:DiVA.org:lnu-6540DiVA, id: diva2:326993
Available from: 2010-06-25 Created: 2010-06-25 Last updated: 2017-12-12Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Sollervall, Håkan

Search in DiVA

By author/editor
Sollervall, Håkan
In the same journal
Mathematische Nachrichten
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 95 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf